MathSciNet Relay Station
MathSciNet bibliographic data
MR2011345 (2004m:65151) 65M60 (65M12 76D05 76M10)
He, Yinnian A fully discrete stabilized finite-element method for the time-dependent Navier-Stokes problem. IMA J. Numer. Anal. 23 (2003), no. 4, 665–691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement